# SDR AWXA200600368

- Difficulty date: January 28, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 52,232 hours, 22,938 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367004800400
- Condition: Delaminated
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C4 INSPECTION IT WAS DISCOVERED THAT GALLEY FLOOR PANEL NR 261 WAS DELAMINATED.  THE FLOORPANEL NR 261DF WAS REPAIRED IAW AIRBUS A320 SRM 53-12-00 FIG 204.
